# SDR TWAA9811601

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47746
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW REPORTED THE FIRST CLASS AND FWD CABIN FLOOR EGRESS LIGHTS WERE INOPERATIVE.  FOUND CONN TO FIRST CLASS FEEDER STRIP WAS OFF.  REINSTALLED CONN, CHECK-C 6-9-98.  (M)
